# SDR DALA14022780964

- Difficulty date: April 10, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4R BS 522.  CRACKED LONGERON WAS TRIMED AND NEW SECTION OF LONGERON  INSTALLED IAW SRM 51-10-3, PAR 14-21 AND SRM 53-02, FIG 18.  RII COMPLETED.
